# SDR FDEA201111084806

- Difficulty date: November 8, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1397-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 1397-1404, RBL 45.50 UPPER SURFACE CORRODED. REMOVED CORROSION IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-02, FIG.101, SHEET 2 OF 6.  REMOVED SEAT TRACK IAW SRM 51-40-02.  INSTALLED NEW SEAT TRACK, BS 1320-1540, RBL 45.50, PER SRM 51-40-02.  MAJOR REPAIR.
